Advanced

Global existence for elliptic equations with dynamic boundary conditions

Yin, Zhaoyang LU (2003) In Archiv der Mathematik 81(5). p.567-574
Abstract
We prove under quite general assumptions the global existence of classical solutions for elliptic equations with dynamic boundary conditions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Archiv der Mathematik
volume
81
issue
5
pages
567 - 574
publisher
Birkhaüser
external identifiers
  • wos:000188238500010
  • scopus:0347568631
ISSN
0003-889X
DOI
language
English
LU publication?
yes
id
07c1899c-bd20-4ce4-8340-5ca7d3ab0f42 (old id 289901)
date added to LUP
2007-09-24 13:15:30
date last changed
2018-05-29 10:22:57
@article{07c1899c-bd20-4ce4-8340-5ca7d3ab0f42,
  abstract     = {We prove under quite general assumptions the global existence of classical solutions for elliptic equations with dynamic boundary conditions.},
  author       = {Yin, Zhaoyang},
  issn         = {0003-889X},
  language     = {eng},
  number       = {5},
  pages        = {567--574},
  publisher    = {Birkhaüser},
  series       = {Archiv der Mathematik},
  title        = {Global existence for elliptic equations with dynamic boundary conditions},
  url          = {http://dx.doi.org/},
  volume       = {81},
  year         = {2003},
}